Advertisement

Can I stop taking Opana when I feel better?

You cannot stop taking opana without talking with your doctor. Because a sudden stop can cause withdrawal symptoms, your doctor will want to decrease your dosage slowly. If you suddenly stop taking opana, you may feel:

• stomach cramps
• restlessness
• watery eyes
• runny nose
• fast breathing
• sweating
• chills
• muscle, joint, or back pain
• irritability
• anxiety
• nausea, diarrhea, or vomiting
• loss of appetite
• fast heartbeat
• weakness

Continue Learning about Opiate Agonists

What medications interact with opioids?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking a benzodiazepine, mifepristone, or sodium oxybate, you should not take opioids. I...
More Answers
How should I get rid of unused opioid medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Get rid of unused opioid medication (strong medications that affect the way your brain handles pain ...
More Answers
How can I prevent breathing problems caused by opioid medications?
Travis M. Hendry, MDTravis M. Hendry, MD
Respiratory depression caused by opioid medications can be prevented by doing the following: Tel...
More Answers
Do prescription opioids cause more deaths than cocaine and heroin?
Howard J. Shaffer, PhDHoward J. Shaffer, PhD
Today, people face stiff penalties for possessing cocaine or heroin, yet data suggest that opioi...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.